advertisement
Question
Posted by: noxy | 2006/04/10

partner hiv+ and on arvs

my partner is hiv + and on arv's when we a having sex he takes long more than 45 min to get the orgasm and my worry these days is that because he is on arvs' and his stomach is growing and becoming tight, pls can u help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

There are over 26 ARV's on the market all with different side effects - can you be more specific about his medication. Also if you are practising safersex, some men take longer to ejaculate due to condom use. Please also discuss this with the specialist that treats him, as he can't just stop his medication. ED has many causes, so it's not necessarily the ARV's

E Mc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: SP™ | 2006/04/10

maybe you should post this question on hiv peer forum as they have more insight on the disease.

Reply to SP™
Posted by: SR | 2006/04/10

noxy = please explain why his stomach is growing?

Reply to SR
Posted by: S | 2006/04/10

Aint you worried that you can contract the disease,

Reply to S

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement